Mauriso Alves, Armando J. P. Cavalcante, "On the asymptotic Bieberbach conjecture", International Journal of Mathematics and Mathematical Sciences, vol. 5, Article ID 581927, 7 pages, 1982. https://doi.org/10.1155/S0161171282000507
On the asymptotic Bieberbach conjecture
The set consists of complex functions , univalent in the open unit disk, with . We use the asymptotic behavior of the positive semidefinite FitzGerald matrix to show that there is an absolute constant such that, for any with , we have for all .
Copyright © 1982 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.